MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; HIGH DENSITY MAPPING CATHETER

INNOVATIVE HEALTH, LLC. N/A; HIGH DENSITY MAPPING CATHETER
Model Number D-AVHD-DF16
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 12-apr-2021 of a report from (b)(6) hospital on an advisor hd grid sensor enabled high density mapping catheter.This device experienced a crack on its tip during insertion.The patient was not injured and case continued with a different device.Innovative health received the device for evaluation on 19-apr-2021.A visual inspection was performed on the returned device, and the tip was confirmed to be cracked/damaged.No further damage was identified.A tactile inspection was performed, and no bends or kinks were noted.A visual inspection of the tip straightener provided with the device was performed, and no damage was noted.
 
Event or Problem Description
The tip of an advisor hd grid catheter was reported to be cracked during insertion.

Brand Name
N/A
Common Device Name
HIGH DENSITY MAPPING CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
MDR Report Key11810186
Report Number3011610434-2021-00010
Device Sequence Number17224401
Product Code NLG
UDI-Device Identifier10841898130731
UDI-Public10841898130731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1